# SDR AALA201711159008

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 96,018 hours, 15,362 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN THE LEFT AFT LAVATORY WENT OFF SEVERAL TIMES WITH NO SMOKE EVIDENT.  ACCOMPLISHED LAVATORY SMOKE DETECTOR TEST IAW AMM 26-13-00.  OPS CHECKED GOOD.
